# SDR AALA200810511

- Difficulty date: December 11, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 60,546 hours, 31,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5016
- Part serial: 18625
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK TESTED WEAK (AMM 33-60-98-4).  INSTALLED A SERVICEABLE BATTERY PACK.
